Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Automorphic-differential identities
and actions of pointed coalgebras on rings

Author: Tadashi Yanai
Journal: Proc. Amer. Math. Soc. 126 (1998), 2221-2228
MSC (1991): Primary 16W20, 16W25, 16W30
MathSciNet review: 1459157
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove the following two results which generalize the theorem concerning automorphic-differential endomorphisms asserted by J. Bergen. Let $R$ be a ring, $R _{\mathcal{F}}$ its left Martindale quotient ring and $\mathfrak{A}$ a right ideal of $R$ having no nonzero left annihilator. (1) Let $C$ be a pointed coalgebra which measures $R$ such that the group-like elements of $C$ act as automorphisms of $R$. If $R$ is prime and $\xi \cdot \mathfrak{A}=0$ for $\xi \in R\#C$, then $\xi \cdot R=0$. Furthermore, if the action of $C$ extends to $R _{\mathcal{F}}$ and if $\xi \in R _{\mathcal{F}}\#C$ such that $\xi \cdot \mathfrak{A}=0$, then $\xi \cdot R _{\mathcal{F}}=0$. (2) Let $f$ be an endomorphism of $R _{\mathcal{F}}$ given as a sum of composition maps of left multiplications, right multiplications, automorphisms and skew-derivations. If $R$ is semiprime and $f(\mathfrak{A})=0$, then $f(R)=0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W20, 16W25, 16W30

Retrieve articles in all journals with MSC (1991): 16W20, 16W25, 16W30

Additional Information

Tadashi Yanai
Affiliation: Department of Mathematics, Niihama National College of Technology, 7-1 Yagumo-cho, Niihama, Ehime, 792, Japan

PII: S 0002-9939(98)04479-7
Received by editor(s): May 31, 1996
Received by editor(s) in revised form: October 24, 1996, and January 24, 1997
Communicated by: Ken Goodearl
Article copyright: © Copyright 1998 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia